Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 1, Pages 142–150 (Mi mz6)  

This article is cited in 1 scientific paper (total in 1 paper)

Complexity of Sets Obtained as Values of Propositional Formulas

A. V. Chernov

M. V. Lomonosov Moscow State University

Abstract: Interpretation of logical connectives as operations on sets of binary strings is considered; the complexity of a set is defined as the minimum of Kolmogorov complexities of its elements. It is readily seen that the complexity of a set obtained by the application of logical operations does not exceed the complexity of the conjunction of their arguments (up to an additive constant). In this paper, it is shown that the complexity of a set obtained by a formula $\Phi$ is small (bounded by a constant) if $\Phi$ is deducible in the logic of weak excluded middle, and attains the specified upper bound otherwise.

DOI: https://doi.org/10.4213/mzm6

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:1, 131–139

Bibliographic databases:

UDC: 510.52
Received: 28.05.2003

Citation: A. V. Chernov, “Complexity of Sets Obtained as Values of Propositional Formulas”, Mat. Zametki, 75:1 (2004), 142–150; Math. Notes, 75:1 (2004), 131–139

Citation in format AMSBIB
\Bibitem{Che04}
\by A.~V.~Chernov
\paper Complexity of Sets Obtained as Values of Propositional Formulas
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 1
\pages 142--150
\mathnet{http://mi.mathnet.ru/mz6}
\crossref{https://doi.org/10.4213/mzm6}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054037}
\zmath{https://zbmath.org/?q=an:1114.03004}
\elib{https://elibrary.ru/item.asp?id=14466486}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 1
\pages 131--139
\crossref{https://doi.org/10.1023/B:MATN.0000015028.10892.68}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100013}


Linking options:
  • http://mi.mathnet.ru/eng/mz6
  • https://doi.org/10.4213/mzm6
  • http://mi.mathnet.ru/eng/mz/v75/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Chernov, “Finite problems and the logic of the weak law of excluded middle”, Math. Notes, 77:2 (2005), 263–272  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:126
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021